# SDR SWAA2023092589317

- Difficulty date: August 14, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 37,420 hours, 16,892 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER VERTICAL STIFFENER CRACKED AT STA 663 LBL 30;WL 148 LOWER SIDE. CORRECTION TO LBL#: L/H VAPOR BARRIER VERTICAL STIFFENER CRACKED AT STA 663 LBL 26 WL 148 LOWER SIDE.<[01] VERIFIED ALL STEPS COMPLETED.;[02] SUMMARY= REMOVED STIFFENER P/N 111A1308-15 AS PER SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW STIFFENER L/H VAPOR BARRIER STA 663 LBL 30; WL 148 AS PER REF B/737 SRM 51-40-05 0G-0. TREATED AND PRIMED NEW VERTICAL STIFFENERS L/H VAPOR BARRIER STA 663 AS PER REF B/737 AMM 51-21-41 -370-804 AND AM51-21-72-370-803. FINALIZED NEW VERTICAL STIFFENER INSTALLATION AS PER B 737 SRM 51-40-02-0G-0;[03] VERIFIED SUMMARY. ALL STEPS COMPLETED.
